# SDR DXTA2024012210675

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0296
- Aircraft time: 2,387 hours, 1,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 70R104612
- Part serial: 0933
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER CLOSING MAIN CABIN DOOR WE RECIEVED A CABIN DOOR OPEN CAS MESSAGE . QRH DOOR RESET PROCEDURE DID NOT RESET CAS MESSAGE. WHILE HOLDING THE LT CANCEL BUTTON FOR 15 SECS, DID NOT GET CHECK HANDLE,  PUSH TO OVERRIDE FLASHING LIGHTS.  ACCESSED ACFT. REMOVED SUSPECTED DEFECTIVE DOOR ROTARY SOLENOID, INSTALLED NEW  ROTARY SOLENOID,  NO DEFECTS. RESTORED ALL ACCESS GAINED. CONNECTED MAIN BATTERIES. CONNECTED GPU. APPLIED POWER.   PERFORMED CABIN DOOR RESET PROCEDURE, NO DEFECTS. PERFORMED DOOR OPS CHECKS, NO DEFECTS. PERFORMED MULTIPLE CYCLES,  NO DEFECTS.   REF WORK IAW AMM 52-70-15 / 52-10-00 / 24-30-01 / 24-40-01.
